MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR NEUROMONITOR BASIC KIT; ICP MICROSENSORS

INTEGRA LIFESCIENCES SWITZERLAND SAR NEUROMONITOR BASIC KIT; ICP MICROSENSORS
Model Number 82-6631
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The microsensor was not returned for evaluation therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, manufacturing records were reviewed and found no anomalies.The cause(s) of the difficulty reported by the customer could not be determined.
 
Event or Problem Description
A facility reported that prior to placement of the microsensor from the neuromonitor basic kit the microsensor was not able to be detected by the icp monitor.The physician changed out the microsensor which was then detected normally.There was no delay reported.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Unique device identification (udi): (b)(4).The neuromonitor basic kit was returned for evaluation: device history record (dhr) - there is no indication that the production process may have contributed to this complaint.Failure analysis - slight film over the sensor area and minor kinks along catheter body.The device passed electronic, noise, linearity/hysteresis, and signal drifts tests.The issue of the complaint was not confirmed.The root cause of the issue reported by customer could not be determined as the device worked correctly.However, the possible root cause of the defect reported by the customer could be due to probe connector housing is impacted by external force.

Brand Name
NEUROMONITOR BASIC KIT
Common Device Name
ICP MICROSENSORS
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
MDR Report Key10221156
Report Number1226348-2020-00362
Device Sequence Number19401232
Product Code GWM
UDI-Device Identifier20886704042317
UDI-Public(01)20886704042317
Combination Product (Y/N)N
PMA/510(K) Number
K914479
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model Number82-6631
Device Catalogue Number826631
Device Lot Number3640901
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2020
Initial Date Received by Manufacturer 06/14/2020
Supplement Date Received by Manufacturer10/22/2020
Initial Report FDA Received Date07/01/2020
Supplement Report FDA Received Date11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1